# SDR USAA040578

- Difficulty date: August 20, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Stabilizer
- Part time: 62,264 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STABILIZER STRAP CRACKED .5 INCH, STATION 560, SECTION 43, LBL 15.  INSTALLED REPAIR DOUBLER PER SRM 51-70-11.  (M)
